MAUDE Adverse Event Report: COVIDIEN 3570 KENGUARD SILCATH 5CC 24FR; CATHETER, UROLOGICAL

COVIDIEN 3570 KENGUARD SILCATH 5CC 24FR; CATHETER, UROLOGICAL
Model Number 3570-
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the catheter was inserted on (b)(6) 2021, and seemed to be draining poorly, causing hyperreflexia (high blood pressure, potentially very dangerous) so it had to be changed 3.5 days later on (b)(6) 2021.Additional information stated that he did not take any medication to treat the issues while using the catheter.The catheter was inserted by a health professional and was not tested prior to use because it needed to remain sterile.This catheter drained after being removed and he stated that it was either draining intermittently since it drains now or there was a problem with his bladder that has since subsided.
 
Additional Manufacturer Narrative
Additional information h3, h4, h6 evaluation summary the device history record was reviewed.The lot was released meeting all the acceptance criteria.The sample was received for evaluation.During investigation, the sample was subjected to an inflation test whereby 10ml water had been used as recommended in the specification.According to the investigation result, the balloon could be inflated as its intended use.The sample was also tested for proper drainage while the balloon was still inflated.Water flowed out normally through the eye.The inflated catheter was left overnight and then tested again for its drainage.Water was able to flow normally without obstruction through the eye.No indication of poor drainage can be observed.The reported condition was not able to be replicated.At this time, no corrective and preventative action is required.This complaint will be used for tracking and trending purposes.

Brand Name
3570 KENGUARD SILCATH 5CC 24FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
COVIDIEN
mediquip sdn.bhd. padang lati,
kangar, perlis
MY 
MDR Report Key11661020
Report Number9611712-2021-00106
Device Sequence Number14221212
Product Code KOD
UDI-Device Identifier20884521016740
UDI-Public20884521016740
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3570-
Device Catalogue Number3570-
Device Lot Number0169K16QX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer03/24/2021
03/24/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date06/25/2021
09/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;